Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first previous next last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-PWA5-0018-0006

Czasopismo

Demonstratio Mathematica

Tytuł artykułu

Some nonlinear delay discrete inequalities and their applications

Autorzy Li, W.  Zhang, Q.  Qiu, F. 
Treść / Zawartość https://www.degruyter.com/view/j/dema
Warianty tytułu
Języki publikacji EN
Abstrakty
EN In this paper, we establish some nonlinear delay discrete inequalities which provide explicit bounds on unknown functions. The inequalities given here can be used as tools in the qualitative theory of certain delay difference equations.
Słowa kluczowe
PL nierówności dyskretne   równanie różnicowe   opóźnienia  
EN discrete inequalities   difference equation   delay  
Wydawca De Gruyter
Czasopismo Demonstratio Mathematica
Rocznik 2006
Tom Vol. 39, nr 4
Strony 771--782
Opis fizyczny Bibliogr. 13 poz.
Twórcy
autor Li, W.
autor Zhang, Q.
autor Qiu, F.
  • Department of Mathematics Binzhou University Shandong 256603, People's Republic of China, wnli@263.net
Bibliografia
[1] R. P. Agarwal, Difference Equations and Inequalities,Marcel Dekker Inc., New York, 1997.
[2] T. Lü, Y. Huang, A generalization of discrete Gronwall inequality and its application to weakly singular Volterra integral equation of the second kind, J. Math. Anal. Appl. 282 (2003) 56–62.
[3] F. W. Meng, W. N. Li, On some new nonlinear discrete inequalities and their applications, J. Comput. Appl. Math. 158 (2003), 407–417.
[4] B. G. Pachpatte, Inequalities for Finite Difference Equations, Marcel Dekker Inc., New York, 2002.
[5] B. G. Pachpatte, On some new discrete inequalities useful in the theory of partial finite difference equations, Ann. Differential Equations 12 (1996), 1–12.
[6] B. G. Pachpatte, Inequalities applicable in the theory of finite difference equations, J. Math. Anal. Appl. 222 (1998), 438-459.
[7] B. G. Pachpatte, Some new finite difference inequalities, Comput. Math. Appl. 28 (1994), 227–241.
[8] B. G. Pachpatte, On some fundamental integral inequalities and their discrete analogues, J. Ineq. Pure Appl. Math. 2 (2001), Article 15.[On-line: http://jipam.vu.edu.au/]
[9] J. Popenda, R. P. Agarwal, Discrete Gronwall inequalities in many variables, Comput. Math. Appl. 38 (1999), 63–70.
[10] E. H. Yang, Generalizations of Pachpatte's integral and discrete inequalities, Ann. Differential Equations 13 (1997), 180–188.
[11] E. H. Yang, On some nonlinear and discrete inequalities related to Ou-Iang's inequality, Acta Math. Sinica 41 (1998), 475–480, (in Chinese).
[12] E. H. Yang, A new integral inequality with power nonlinear and its discrete analogue, Acta Math. Appl. Sinica 17 (2001), 233–239.
[13] E. H. Yang, A new nonlinear discrete inequality and its application, Ann. Differential Equations 17 (2001), 261–267.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-PWA5-0018-0006
Identyfikatory